Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Feeling nauseous, lower back pain after periods, stomach burns, headache, pee more. What should i do?

Hi. I am a female 21 years old
after having my periods 4 days ago, I am now starting to feel nauseous and my lower back pains a specially if I sit
my stomach burns, I cant even eat that much then I am bloated, even when I don't eat I am bloated. I still have period pains but much less than the actual pain.
now I am starting to have slightly headaches. I pee way more than I should
I am feeling so sick :(
Asked On : Mon, 15 Apr 2013
Answers:  1 Views:  116
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Dear dezi..
You are having symptoms of dysmenorrhoea and gastritis. Some amount of pain is normal during menses. Its due to production of prostaglandins which causes uterine contraction, hence you will feel pain. You can take mefenamic acid tablets to avoid pain and rantidine/pantoprazole for gastritis. Avoid spicy and junk foods, consume lot of water, dont skip meals.
Thank you
Answered: Mon, 15 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor